# SDR SWAA2022013174483

- Difficulty date: August 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 20,624 hours, 12,286 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER LOWER AFT SLIDER SEAL 343AB IS OUT OF TRACK AND UPPER EDGE OF SLIDER IS CRACKED / REPLACED SEAL PER SRM 51-40-02.
